MathSciNet Relay Station
MathSciNet bibliographic data
MR683274 60H15 (58G32 60J60)
Krylov, N. V.; Rozovskiĭ, B. L. Stochastic partial differential equations and diffusion processes. (Russian) Uspekhi Mat. Nauk 37 (1982), no. 6(228), 75–95.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement